# SDR DL73S950642

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: R-1 Door Cut Out
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, THE R-1 DOORWAY FRAME WAS FOUND CRACKED AT LOWER AFT CORNER APPROXIMATELY 1.75 INCH.  THE CRACK ENDS IN A NUTPLATE HOLE.  REPAIRED PER ERA, 301125-14.
